Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been using Neutrogena on the spot acne cream for about two weeks now, with eucerin skin renewal lotion.

Whenever I apply both things, it feels like I'm using too much. (if that's possible)

What I mean is that theres always like white flaky dry cream left over, even after moisturising. If my face touches anything, it makes more flakes, so I'm always having to look in the mirror and brush off the flakes.

I'm pretty sure it's not just dry skin, but dry flaking cream.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×